# SDR QXEA2023121800185

- Difficulty date: December 17, 2023
- Submitted: December 19, 2023
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000763
- Aircraft time: 13,277 hours, 8,666 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8295007
- Part serial: ATC57575
- Condition: Leaking
- Location: #1 Engine
- Part time: 13,274 hours, 8,663 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STATIC FUEL DRIPS NOTED FROM #1 ENG DRAIN MAST. REMOVED FROM SERVICE. REMOVED FUEL PUMP REF. E175 AMM TASK 73-11-01-000-801-A. BEGAN INSTALLATION OF SERVICEABLE FUEL PUMP REF. CF34-8 LINE MAINTENANCE MANUAL TASK 73-00-00-800-802 PARA. 3.E (1-4),D. COMPLETED INSTALLATION OF #1 FUEL PUMP REF GE CF34-8 LMM TASK 73-00-00-800-802 PARA 3E (4E-7F) AND E175 AMM TASK 73-11-01-400-801-A. LEAK CHECK GOOD. RETURNED TO SERVICE.
